# SDR R61A201611130652

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 24,125 hours, 18,872 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Feed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, CREW RECEIVED AN SPDA FAIL AND A FUEL FEED 1 FAULT ADVISORY MESSAGE. CREW RAN QRH AND NOTED THAT THE PACKS WERE OFF THE BLEED VALVE CLOSED. CABIN PRESSURE CONTINUED TO RISE, CREW DONNED OXYGEN MASKS AND PERFORMED EMERGENCY DESCENT. DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET POWER IAW AMM AND FIM AND FAULTS DID NOT RETURN. AIRCRAFT IS GOOD FOR SERVICE.
